# SDR SIMA20210411001

- Difficulty date: April 11, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 40,978 hours, 35,459 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SECOND EMERGENCY LIGHT STRIP ( GOING AFT ) HAS BROKEN WIRES AT THE POTTED END, REQUIRES REPLACEMENT.-C/A-COMPLETE:INSTALLED NEW #2 EMERGENCY LIGHT STRIP IAW AMM 33-50-12, OPS CHECK GOOD
